Doctor insights on:
Side Effects After Immunotherapy
I am a 17 y/o male and sometimes masturbate for a long time ( few hours) without ejaculating, is this bad? Does it have any side effects?
Masturbation: One usually does not go to the doctor to learn proper sexual technique. But, in this situation the only thing that medicine might comment on would be if you had pain, changes in the shape of your erection, abrasions or other skin damage. Otherwise medicine would, appropriately, be silent on your sexual choices. ...Read more
Encompasses subcutaneous, patch or sublingual treatment with increasing amounts of specific allergen. Used for allergic rhinitis, allergic asthma, and hymenoptera hypersensitivity (and in ongoing trials for food allergy). Specific IgE-mediated disease must be proven. Indications are lack of symptom control despite medication/avoidance, reduce risk of anaphylaxis, or ...Read more
Im 26 y old i take cymbalta (duloxetine) 60mg and neurolith 400mg every night for 6 month. Will be there any side effects on me if i stop it?
Possibly: You do not indicate why you are taking these medications or for how long. It is not wise to discontinue any medication without discussing it with your doctor. ...Read more
I have hypothyroid and I am taking thyronorm 100 MCG now(starter with 25 MCG 5 y ago) .What would be long time side effects ?
Well...weight gain.: Usual weight gain supplements are just a concentrated form of calories - carbohydrates, protein and fat. Some have upwards of 1000 calories per shake - some even more. So the issue becomes weight gain, not the good kind, if you're not using those extra calories. If your activity level does not counterbalance the increase in calories, you'll gain weight, but not healthy weight. ...Read moreSee 1 more doctor answer
Yes: No drug is completely devoid of side effects. Often they are very mild to a point of not being noticed. People react differently to the same drugs. This may be caused by our genetic makeup, other diseases or a variety of reasons. If you have questions about your medications, discuss them with your physician or pharmacist. ...Read more
Side effect: Do you mean "simvastatin"?, if so, then there is no side effect from stopping simvastatin; however if you have high cholesterol and you stop taking your medication, the level of cholesterol may increase again, you also need to control your diet, such as avoiding red meat , cheese, eggs, whole milk etc... ...Read more
- Talk to a doctor live online for free
- Side effects after ablation
- After a abortion side effects
- Ask a doctor a question free online
- Side effects after angioplasty
- Side effects after ivf
- Side effects after cystoscopy
- Side effects after hysterectomy
- Talk to an allergist online for free